Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem on disks


Author: O. G. Harrold
Journal: Proc. Amer. Math. Soc. 7 (1956), 153-154
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0075578-4
MathSciNet review: 0075578
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Sur les lignes rectifiables, Fund. Math. vol. 7 (1925) p. 228.
  • [2] O. G. Harrold, Jr., The enclosing of simple arcs and curves by polyhedra, Duke Math. J. vol. 21 (1954) pp. 615-622. MR 0068208 (16:846a)
  • [3] O. G. Harrold, Jr., H. C. Griffith, and E. E. Posey, A characterization of tame curves in three-space, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 235-237. MR 0061378 (15:816e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0075578-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society